Me and my boyfriend had sex on the 11th of this month and i had lost it to him (was a virgin). My period is soposed to come around the 28th to the 1st of november but im experiencing minor cramps here and there witch had started around the 22nd and 23rd. I feel like my breast had gotten a lil bigger as well plus my stomach is a lil fatter as well. But im not spotting or any other signs of pregnancy. Is this a sign of me being pregnant or just the plan b side affects kicking in. Im 107 pounds at that. Im real worried and scared.
No they're not signs of pregnancy. You wouldn't be getting cramping & bloating. They are all hormonal symptoms from the Plan B. Very common. You may also experience leaking or sore breasts, spots, mood swings, back ache..or any other hormonal symptoms you might get with a period.
Your period is likely to be up to a couple of weeks late after using Plan B. Some people get a bit of spotting or even bleeding after they take the Plan B, too.
Nothing to worry about. I know it's hard not to, but hope my post helps a bit.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2013 • 1 answer
Posted 20 Apr 2015 • 1 answer
Posted 20 Apr 2015 • 2 answers
Posted 24 May 2015 • 1 answer
Posted 16 Jun 2015 • 3 answers